# SDR UALA2012112806803

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 44,660 hours, 9,669 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E&E SMOKE DETECTOR MAINT MESSAGE 26-20070, CHECK FOR POSITIVE AIRFLOW FROM THE EXHAUST OF BOTH PORTS LOCATED ON BOTTOM OF E&E SMOKE DETECTOR.   E&E SMOKE DETECTOR PREVIOUSLY REPLACED, ACCOMPLISH FIM 26-19 TASK 801 & REPLACE FWD CARGO SMOKE DETECTOR MR26162 PER MM 26-16-01-401 AND LOAD SOFTWARE PER MM 26-16-01-201.
